# SDR ZJW2006F00000

- Difficulty date: January 25, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N272CA
- Make and model: Gulstm 500B
- Aircraft serial: 1409146
- Engine: Lyc TIO540*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: AS75191
- Part serial: C425
- Condition: Broken
- Location: Engine
- Part time: 490 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

RT ENGINE HAD NO RPM CONTROL TAKING OFF.  PROPELLER DID NOT FEATHER WHEN FEATHER WAS SELECTED.  AC LANDED SAFELY AND FEATHER AFTER SHUTDOWN.  TEARDOWN OF ENGINE THE FRONT END OF THE CAMSHAFT WAS BROKEN WHERE THE PROP GOVERNOR DRIVE GEAR ATTACHES.  (K)
